# SDR 2014FA0000157

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: General aviation
- Make and model: Dhav DHC6
- Aircraft time: 14,728 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: Mlg Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF  MLG ASSEMBLIES, SEVERAL MOUNTING BOLTS WERE FOUND LOOSE AND BACKED OFF,  CAUSING DAMAGE TO ADJACENT STRUCTURE.
